# SDR UALA2009072202166

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 30,698 hours, 11,318 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MIC WILL NOT TRANSMIT.  REPLACED MASK, NO HELP. FOUND MASK STOWAGE BOX MIC LEAD BROKEN. REPLACED STOWAGE BOX, OPS CHECK OKAY. REPLACED STOWAGE BOX.
